# SDR NWAA09143211

- Difficulty date: January 17, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Part time: 25,446 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE: HYD B RSVR LO LVL, FOLLOWED COM PROC 2.29.5.  ACFT LANDED UNEVENTFULLY.  SECURED FITTINGS ON BLUE HP MANIFOLD. REPLACED RETURN-LINE UNION (I/P 0014316).  BRACKETS/CLAMPS (I/P 0014319).  FILTERS (I/P 0013907). BLUE ELECTRIC PUMP (I/P 0014418).  (K)
